# SDR AALA201605049007

- Difficulty date: May 3, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 45,167 hours, 26,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  RT OVERWING ESCAPE HATCH EMER EXIT LIGHT MISSING LENS.  INSTALLED A NEW LENS & ACCOMPLISHED A SATISFACTORY CHECK IAW AMM 33-51-00.
